AXOCOLD 5MG/325MG/5MG TABLET

(strip of 10 tablets)

Axter Pharmaceuticals Pvt Ltd

Composition: Cetirizine 5mg + Paracetamol / Acetaminophen 325mg + Phenylephrine 5mg

strip

Rs.24.75 Rs.25.00 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Cetirizine is used in the treatment of allergy symptoms.

How it works

Cetirizine is an antihistaminic medication. It treats allergy symptoms such as such as itching, swelling, and rashes by blocking the effects of a chemical messenger (histamine) in the body.

Common side effects

Sleepiness

Uses

Paracetamol / Acetaminophen is used for pain relief and fever. It is used to relieve pain in conditions like headache, joint pain, muscle pain or dental pain.

How it works

Paracetamol / Acetaminophen is a pain reliever (analgesic) and fever reducer (antipyretic). It works by blocking the production of the chemical messengers (prostaglandins) that transmit pain signals and induce fever.

Common side effects

Allergic reaction

Uses

Phenylephrine is used in nasal congestion and pupil dilation. It is also used to treat low blood pressure that can occur during different types of anesthesia.

How it works

Phenylephrine is a nasal decongestant. It narrows the small blood vessels, which provide temporary relief from congestion or stuffiness in the nose.

Common side effects

Nausea, Vomiting, Headache, Palpitations, Increased blood pressure, Increased heart rate, Heart beat irregular

Substitutes

AVOCOLD TABLET

(strip of 10 tablets)

Tenet Healthcare

Rs.24.31 save 2.76% more

BELRIN-D TABLET

(strip of 10 tablets)

Globus Remedies Ltd

Rs.30.00 pay 20% more

CAPCOLD-PLUS AF TABLET

(strip of 10 tablets)

Galpha Laboratories Ltd

Rs.50.60 pay 102.4% more

CETIFAR COLD TABLET

(strip of 10 tablets)

Scott Edil Pharmacia Ltd

Rs.27.50 pay 10% more
16 Substitutes View All